Loading...
Loading...

Go to the content (press return)

Frozen divided difference scheme for solving systems of nonlinear equations

Author
Grau, M.; Grau, A.; Noguera, M.
Type of activity
Journal article
Journal
Journal of computational and applied mathematics
Date of publication
2011-01-15
Volume
235
Number
6
First page
1739
Last page
1743
DOI
https://doi.org/10.1016/j.cam.2010.09.019 Open in new window
Group of research
MMAC - Mathematical models applied to human and natural sciences

Participants